This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Tardive Dyskinesia Associated With Olanzapine Monotherapy

Jambur Ananth and Joseph Kenan

Published: December 31, 1999

Article Abstract

Letter to the Editor

Sir: Olanzapine is an atypical antipsychotic agent with lower potential than the older agents to cause extrapyramidal symptoms, including tardive dyskinesia. Some reports indicate that tardive dyskinesia can improve with olanzapine therapy. The present case report of the occurrence of tardive dyskinesia in a young male patient after about 5 years of olanzapine monotherapy may alert physicians to be vigilant to detect tardive dyskinesia in patients taking atypical antipsychotic drugs.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 60

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...